MathSciNet Relay Station
MathSciNet bibliographic data
MR2801872 65P20 (37D45 65L20 65L60)
Ghorbani, A.; Saberi-Nadjafi, J. A piecewise-spectral parametric iteration method for solving the nonlinear chaotic Genesio system. Math. Comput. Modelling 54 (2011), no. 1-2, 131–139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement